# SDR SWAA2023031515913

- Difficulty date: March 11, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 41,394 hours, 25,287 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE FELL OUT<[01] REINSTALLED AFT ENTRY DOOR SLIDE IAW AMM 25-66-01
